# SDR ASAA0510063

- Difficulty date: April 14, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576647
- Condition: Cracked
- Location: Bs 495 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FASTENER, WINDOW 8R BSA 495R - LOWER AFT CORNER.  CRACKED FASTENER HOLE AT WINDOW 8R BSTA 495 LOWER AFT CORNER REPAIRED IAW EA.  (K)
